# SDR MWEA020172

- Difficulty date: March 19, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 52,422 hours, 39,124 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Angle
- Part number: 99576007
- Condition: Broken
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP HINGE FITTING INBOARD ATTACH ANGLE IS BROKEN.  --  LOCATED, DRILLED & DEBURRED INBOARD ATTACH ANGLE AND INBOARD RIB ANGLE AND INSTALLED.
